# SDR ASOA201100642

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 549-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9R FLOOR SEAT TRACK CORRODED BETWEEN FS 549 AND 581.   FOUND SEAT RAIL TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.   REMOVED SEAT RAIL IAW AMM 53-00-49-000-801.  BLENDED CORROSION IAW SRM 53-31-49-101-001-A01 AND SRM 51-21-06-001-001-A01.  INSTALLED NEW SEAT RAIL FS 485 TO FS 581 IAW AMM 53-00-49-400-801.  THIS IS A MINOR REPAIR.
